MathSciNet Relay Station
MathSciNet bibliographic data
MR831047 (87j:17033) 17B70 (17B10)
Penkov, I. B. Characters of typical irreducible finite-dimensional ${\germ q}(n)$-modules. (Russian) Funktsional. Anal. i Prilozhen. 20 (1986), no. 1, 37–45, 96.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement